Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Haar measure and the semigroup of measures on a compact group


Author: J. G. Wendel
Journal: Proc. Amer. Math. Soc. 5 (1954), 923-929
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0067904-5
MathSciNet review: 0067904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Gelbaum, G. K. Kalisch, and J. M. H. Olmsted, On the embedding of topological semigroups and integral domains, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 807 821. MR 0043109 (13:206f)
  • [2] R. Godement, Les fonctions de type positif et la theorie des groupes, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 1-84. MR 0023243 (9:327b)
  • [3] P. R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [4] R. J. Koch, Tulane University Dissertation, 1953.
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 0054173 (14:883c)
  • [6] K. Numakura, On bicompact semigroups, Mathematical Journal of Okayama University vol. 1 (1952) pp. 98-100. MR 0048467 (14:18g)
  • [7] J. E. L. Peck, Yale University Dissertation, 1950.
  • [8] A. D. Wallace, A note on mobs, Anais da Academia Brasileira de Ciencias vol. 24 (1952) pp. 329-334. MR 0053120 (14:724d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0067904-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society